# SDR CALA0500231

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 22,493 hours, 7,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FASTENER HOLE IN  INTERCOSTAL BETWEEN STA 312 AND 328, RBL 30. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
